MAUDE Adverse Event Report: Spectrum Medical LTD Quantum Roller Pump - 6 inch (QRP6)

Spectrum Medical LTD Quantum Roller Pump - 6 inch (QRP6)
Model Number QRP6
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Preliminary investigation revealed no external damage, nor visible damage of internals components , and no signs of liquid ingress inside the pump.Further investigation are ongoing in order to identify the root cause of the issue.
 
Event or Problem Description
The user reported pump issue during procedure: the pump did not spin and showed a pump speed error.A reset and loosening of occlusion was tried several times without success.The pump also went offline several times.No consequences occurred to the patient of for the procedure.
 
Event or Problem Description
The user reported pump issue during procedure: the pump did not spin and showed a pump speed error.A reset and loosening of occlusion was tried several times without success.The pump also went offline several times.No consequences occurred to the patient of the procedure.
 
Additional Manufacturer Narrative
Preliminary investigation revealed no external damage, not visible damage of internals components, and no signs of liquid ingress inside the pump.Further investigation are ongoing in order to identify the root cause of the issue.

Brand Name
Quantum Roller Pump - 6 inch (QRP6)
Common Device Name
Roller pump
Manufacturer (Section D)
Spectrum Medical LTD
ashville business park
commerce road
glouchester, glouchestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
Specttrum Medical LTD
ashville business park
commerce road
glouchester, glouchestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key25701374
Report Number3006073153-2026-00163
Device Sequence Number9747641
Product Code DTQ
UDI-Device Identifier05060434420787
UDI-Public05060434420787
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP6
Device Catalogue Number51-000013-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date07/03/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown